MAUDE Adverse Event Report: TELEFLEX MEDICAL ALL PURPOSE ROB/NEL 14FR PVC CATHETER; CATHETER, UROLOGICAL

TELEFLEX MEDICAL ALL PURPOSE ROB/NEL 14FR PVC CATHETER; CATHETER, UROLOGICAL
Model Number IPN054400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Exsanguination (1841); Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the customer stated that the "catheters caused him to bleed.Rep advised to see doctor.No medical attention reported.No additional information provided at this time.Pt has not used this product before".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
ALL PURPOSE ROB/NEL 14FR PVC CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17325709
Report Number3011137372-2023-00190
Device Sequence Number12146649
Product Code KOD
UDI-Device Identifier44026704619175
UDI-Public44026704619175
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K896729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN054400
Device Catalogue Number238500140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown